# SDR COMA0760521

- Difficulty date: August 6, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 18,944 hours, 16,722 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 865D1007
- Part serial: 141
- Condition: Faulty
- Location: T/E Flap
- Part time: 26,260 hours, 23,460 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5461 - FLAPS FAIL MESSAGE AT 30 DEGREES WHEN SELECTED TO 45 DEGREES.  REMOVED AND REPLACED FLAP SYS PDU.
